# SDR SIMA200807301

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 10,361 hours, 9,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4101, CREW REPORTED A STRONG FUEL ODOR WHEN APU IS POWERING PACKS AND OIL ODOR WHEN ENGINES POWERING PACKS.
